# SDR EE4Y201403290055

- Difficulty date: March 29, 2014
- Submitted: March 29, 2014
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N857AM
- Make and model: Boeing 737752
- Aircraft serial: 33793
- Aircraft time: 31,275 hours, 16,714 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: UNKNOW
- Condition: Cracked
- Location: Fuselage
- Part time: 31,275 hours, 16,714 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE AT BS 540 BETWEEN STRINGER 22 RT & 23 RT EXTERNAL SKIN WITH TWO EACH CRACKS COMMON TO FASTENER HOLES.  DETECTED WITH HFEC INSPECTION.
